Jan 2, 2013
does taking theraputic Naltrexone Reg 4.5 mg nightly as well as taking Atripla nightly cause any known side affects? I have sometimes nightely severe feet and lower leg cramping, sometimes during the day when driving a car as well... Never had this problem till several months after starting atripla. Have been on naltrexone for years for strengthening immune response to hiv.
Response from Dr. Young
Hi and thanks for posting.
It's always good to discuss your medications and supplements with your doctor and pharmacist- to see if there are possible interactions or potential toxicities.
There are no significant drug-drug interactions between naltrexone and the medications in Atripla. That's not to say that your symptoms might not deserve attention- I'd mention them to your care provider. Since they've persisted for several months, it's time for an evaluation.
Be well, BY
Vitamin supplement and Atripla
Missed a dose after taking meds for two months due to meds not being ready for me. Is this bad for my treatment?
- What Does A Herpes Scab Look Like?
- What Causes Hpv To Reoccur?
- What Can I Use To Stop Itching From Hpv?
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
- What Are Complications Of Untreated Gonorrhea?
- What Is The Physical Appearance Of Syphilis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.